Alert archive / Oklahoma / Tornado Warnings in 2009

Tornado Warning 27, NWS Norman, OK

April 26, 2009Ellis County, Roger Mills County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 26, 2009, 4:04 PM CDT for Ellis County, Roger Mills County, Oklahoma. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2009, 4:04 PM CDT (21:04 UTC)
Expired
Apr 26, 2009, 5:00 PM CDT
In force
56 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Ellis County, OK, Roger Mills County, OK

The radar

The Vance AFB radar (KVNX), 169 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 4:29 PM CDTTORNADOCrawford, OKREPORTED BY BROADCAST MEDIA, SPOTTERS AND CHASERS.
Apr 26, 5:10 PM CDTHAIL 1.56 Nw Reydon, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 11:07 AM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2009-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2009-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1756 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
1.5
Supercell composite
11.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 262104
TOROUN
OKC045-129-262200-
/O.NEW.KOUN.TO.W.0027.090426T2104Z-090426T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
404 PM CDT SUN APR 26 2009

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ELLIS COUNTY IN NORTHWEST OKLAHOMA...
  NORTHWESTERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...

* UNTIL 500 PM CDT

* AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR REYDON...
  MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE CRAWFORD...DURHAM...HARMON...
  REYDON AND ROLL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3578 10001 3621 9969 3619 9959 3616 9959
      3616 9938 3603 9938 3556 9994 3558 10001
TIME...MOT...LOC 2104Z 217DEG 39KT 3567 9996

$$
3 follow-up statements
000 
WWUS54 KOUN 262126
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
426 PM CDT SUN APR 26 2009

OKC045-129-262200-
/O.CON.KOUN.TO.W.0027.000000T0000Z-090426T2200Z/
ROGER MILLS OK-ELLIS OK-
426 PM CDT SUN APR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN ELLIS AND NORTHERN ROGER MILLS COUNTIES...

AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTHWEST 
OF CRAWFORD...MOVING NORTHEAST AT 35 MPH. PERSONS IN THE PATH OF 
THIS STORM SHOULD TAKE IMMEDIATE TORNADO PRECAUTIONS

* LOCATIONS IN THE WARNING INCLUDE CRAWFORD...DURHAM...HARMON AND
  ROLL.

LAT...LON 3621 9969 3619 9959 3616 9959 3616 9938
      3603 9938 3569 9979 3571 9990 3580 9997
TIME...MOT...LOC 2126Z 217DEG 32KT 3582 9983

$$
000 
WWUS54 KOUN 262133
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
433 PM CDT SUN APR 26 2009

OKC045-129-262200-
/O.CON.KOUN.TO.W.0027.000000T0000Z-090426T2200Z/
ROGER MILLS OK-ELLIS OK-
433 PM CDT SUN APR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN ELLIS AND NORTHWESTERN ROGER MILLS COUNTIES...

AT 432 PM CDT...STORM SPOTTERS OBSERVED A TORNADO NEAR 
CRAWFORD...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE CRAWFORD AND HARMON.

LAT...LON 3621 9969 3619 9959 3616 9959 3616 9938
      3603 9938 3580 9967 3578 9985 3583 9991
TIME...MOT...LOC 2132Z 215DEG 28KT 3584 9981

$$
000 
WWUS54 KOUN 262140
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
440 PM CDT SUN APR 26 2009

OKC045-129-262200-
/O.CON.KOUN.TO.W.0027.000000T0000Z-090426T2200Z/
ROGER MILLS OK-ELLIS OK-
440 PM CDT SUN APR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN ELLIS AND NORTHERN ROGER MILLS COUNTIES...

AT 439 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED 20 MILES SOUTHWEST OF HARMON...MOVING NORTHEAST AT 30 
MPH. PERSONS IN THE PATH...ESPECIALLY SOUTH OF ARNETT AND AROUND 
HARMON TAKE IMMEDIATE TORNADO PRECAUTIONS NOW

* LOCATIONS IN THE WARNING INCLUDE HARMON.

LAT...LON 3621 9969 3619 9959 3616 9959 3616 9938
      3603 9938 3584 9963 3586 9977 3591 9985
TIME...MOT...LOC 2139Z 215DEG 28KT 3590 9975

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 26, 3:09 PM CDT, 55 minutes earlier.

Area forecast discussion, Apr 26, 3:09 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
309 PM CDT SUN APR 26 2009

.DISCUSSION...
HIGHLIGHTS WILL BE CONTINUED INTO TONIGHT. LITTLE OVERALL CHANGE
IN FORECAST PACKAGE...WITH ACTIVE WEATHER THROUGH TONIGHT AND
ALONG FRONT TOMORROW. TOMORROW NIGHT INTO TUESDAY WILL LIKELY BE
DOWN-TIME FOR ACTIVE WEATHER BEFORE PICKING BACK UP MID TO LATE WEEK.
OUTSIDE OF SEVERE WEATHER CONCERNS...FLOODING /BOTH AREAL AND
MAIN-STEM/ WILL CONTINUE THROUGH THE WEEK...WITH EXCESSIVE
RAINFALL AMOUNTS LIKELY IN SOME AREAS. FOCUS APPEARS TO SHIFT TO
SOUTHERN PARTS OF OKLAHOMA MONDAY NIGHT AND AGAIN MID-LATE WEEK
PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  73  52  70 /  60  40  40  10
HOBART OK         62  76  51  67 /  60  30  40  20
WICHITA FALLS TX  67  79  57  74 /  60  50  50  20
GAGE OK           55  69  42  67 /  50  10  20  20
PONCA CITY OK     62  72  50  69 /  80  30  10  10
DURANT OK         67  78  63  75 /  60  70  70  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR OKZ004>030-033>040-044-
     045.

     FLOOD WATCH THROUGH MONDAY AFTERNOON FOR OKZ004>018-021-022.

TX...WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR TXZ083>090.

&&

30/11
Hazardous weather outlook, Apr 26, 11:22 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1122 AM CDT SUN APR 26 2009

OKZ004>048-050>052-TXZ083>090-271200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1122 AM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
WESTERN OKLAHOMA THIS AFTERNOON AND THIS EVENING... WITH A MODERATE
RISK OF SEVERE THUNDERSTORMS TO THE EAST OF THE HIGH RISK WHICH
COVER MUCH OF THE REMAINDER OF THE AREA INCLUDING ALL OF WESTERN
NORTH TEXAS. CITIZENS ACROSS OKLAHOMA AND WESTERN NORTH TEXAS SHOULD
PAY EXTRA ATTENTION TO DEVELOPING WEATHER THROUGH TONIGHT AND REVIEW
SEVERE WEATHER SAFETY PROCEDURES.

LOCATION...
THE HIGH RISK IS WEST OF A LINE FROM BLACKWELL... TO CRESCENT... TO
EL RENO... TO LAWTON... TO FREDERICK AND HOLLIS. THE MODERATE RISK
IS EAST OF THE HIGH RISK AREA AND WEST OF A LINE FROM CHANDLER... TO
PAULS VALLEY... TO RINGLING. THE MODERATE RISK INCLUDES ALL OF
WESTERN NORTH TEXAS. A SLIGHT RISK COVERS THE REMAINDER OF THE
SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM NOON
THROUGH EARLY MONDAY MORNING.

IMPACTS...
THE SEVERE WEATHER CONCERNS TODAY WILL BE HAIL TO THE SIZE OF
BASEBALLS AND WIND GUSTS TO 75 MPH. TORNADOES ARE ALSO A CONCERN IN
THE HIGH AND MODERATE RISK AREAS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS FROM THIS AFTERNOON UNTIL EARLY MONDAY MORNING.

DISCUSSION...
A DRY LINE LOCATED ACROSS THE CENTRAL TEXAS PANHANDLE IS EXPECTED TO
MOVE TO NEAR THE WESTERN OKLAHOMA BORDER BY LATE THIS AFTERNOON. A
COLD FRONT WILL ALSO BE LOCATED FROM AN AREA OF SURFACE LOW PRESSURE
OVER THE EASTERN OKLAHOMA PANHANDLE NORTHEAST ACROSS KANSAS. STORMS
ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THESE BOUNDARIES AS A
STRONG UPPER-LEVEL DISTURBANCE MOVES OUT OF THE SOUTHERN ROCKIES.
STRONG WIND FIELDS AND HIGH AMOUNTS OF INSTABILITY WILL LEAD TO
THESE STORMS QUICKLY BECOMING SEVERE WITH THE POTENTIAL FOR LARGE
AND DESTRUCTIVE HAIL...DAMAGING WIND GUSTS...AND TORNADOES

PROBABILITY TABLE...
VALID THROUGH 500 AM CDT MONDAY APR 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAIN WILL CONTINUE TO CAUSE FLOODING CONCERNS ACROSS PORTIONS
OF NORTHERN AND WESTERN OKLAHOMA THIS AFTERNOON AND TONIGHT. A FLOOD
WATCH IS IN AFFECT FOR THESE AREAS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE ON MONDAY AS A
COLD FRONT MOVES THROUGH THE UNSTABLE AIRMASS NOW PRESENT OVER THE
AREA. A BREAK IN THE ACTION IS EXPECTED ON TUESDAY...WITH
THUNDERSTORMS POSSIBLE EVERY DAY FROM WEDNESDAY THROUGH FRIDAY.

OTHER HAZARDOUS WEATHER...
RIVER FLOODING IS POSSIBLE IN AREAS OF NORTHERN AND WESTERN OKLAHOMA
ON MONDAY AND TUESDAY AS A RESULT OF RECENT HEAVY RAINFALL. THOUGH
EXACT AREAS CANNOT BE DEFINED AT THIS POINT...MULTIPLE ROUNDS OF
HEAVY RAINFALL THROUGH NEXT THURSDAY COULD CAUSE FLOODING IN OTHER
AREAS OF OKLAHOMA AND NORTH TEXAS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY MORNING.

30

In the hours before

Special weather statement, Apr 26, 1:55 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
155 PM CDT SUN APR 26 2009

TXZ083-084-261915-
HARDEMAN TX-FOARD TX-
155 PM CDT SUN APR 26 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND HARDEMAN COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF GOODLETT AT 155
PM CDT...MOVING NORTHEAST AT 40 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN FOARD AND HARDEMAN COUNTIES...INCLUDING THE CITY OF
QUANAH...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

30
Local storm report, Apr 26, 2:58 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
258 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             1 NNW SHATTUCK          36.29N 99.89W
04/26/2009  E0.88 INCH       ELLIS              OK   TRAINED SPOTTER

            COVERED THE GROUND.

&&

AG
Local storm report, Apr 26, 3:20 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
320 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             9 NNW GAGE              36.44N 99.82W
04/26/2009  E1.00 INCH       ELLIS              OK   TRAINED SPOTTER

&&

AG
Local storm report, Apr 26, 3:30 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
330 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             3 W TRUSCOTT            33.75N 99.86W
04/26/2009  E0.75 INCH       KNOX               TX   CO-OP OBSERVER

            HAIL AROUND PENNY SIZE AT THE LARGEST...BUT THE HAIL
            ACCUMULATED TO COVER THE GROUND. TIME APPROXIMATE.

&&

LAMERS
Local storm report, Apr 26, 3:41 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
341 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             7 SSW CROWELL           33.89N 99.77W
04/26/2009  E1.75 INCH       FOARD              TX   TRAINED SPOTTER

            QUARTER TO GOLFBALL SIZE HAIL ACCUMULATING ON THE GROUND
            WITH THE FIRST ROUND OF HAIL AT THIS LOCATION.

0337 PM     HAIL             7 SSW CROWELL           33.89N 99.77W
04/26/2009  E1.00 INCH       FOARD              TX   TRAINED SPOTTER

            HAIL QUARTER SIZE AND INCREASING AT THE CURRENT TIME WITH
            THE SECOND ROUND OF HAIL AT THIS LOCATION. WINDS GUSTING
            TO 40 TO 50 MPH.

&&

LAMERS
Local storm report, Apr 26, 3:47 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
347 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             5 SE CROWELL            33.93N 99.66W
04/26/2009  M1.00 INCH       FOARD              TX   STORM CHASER

&&

LAMERS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:04 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey56 min
Apr 25, 7:12 PM CDTSevere Thunderstorm WarningOUNCuster, Washita48 min
Apr 25, 7:16 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward59 min
Apr 25, 7:31 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Washita59 min
Apr 25, 7:44 PM CDTSevere Thunderstorm WarningOUNGrant, Kay61 min
Apr 25, 7:46 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant59 min
Apr 25, 7:53 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey67 min
Apr 25, 7:57 PM CDTSevere Thunderstorm WarningOUNCuster, Washita63 min
Apr 25, 8:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woodward57 min
Apr 25, 8:26 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita64 min
Apr 25, 8:46 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay59 min
Apr 25, 8:53 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita67 min
Apr 25, 8:57 PM CDTTornado WarningOUNKay48 min
Apr 25, 9:07 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major38 min
Apr 25, 9:13 PM CDTAreal Flood WarningOUNBlaine, Dewey, Garfield, Grant, Kay, Major6 hr
Apr 25, 9:16 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major, Woods, Woodward59 min
Apr 25, 9:18 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita57 min
Apr 25, 9:42 PM CDTTornado WarningOUNGarfield33 min
Apr 25, 9:45 PM CDTSevere Thunderstorm WarningOUNBlaine, Major60 min
Apr 25, 9:46 PM CDTSevere Thunderstorm WarningOUNKay59 min
Apr 25, 9:50 PM CDTSevere Thunderstorm WarningOUNBlaine55 min
Apr 25, 10:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods62 min
Apr 25, 10:13 PM CDTTornado WarningOUNGarfield, Grant32 min
Apr 25, 10:37 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major53 min
Apr 25, 10:41 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major46 min
Apr 25, 10:42 PM CDTTornado WarningOUNGarfield, Grant63 min
Apr 25, 11:09 PM CDTSevere Thunderstorm WarningOUNGarfield, Major66 min
Apr 25, 11:33 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher27 min
Apr 25, 11:36 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods54 min
Apr 25, 11:47 PM CDTTornado WarningOUNGrant43 min
Apr 25, 11:58 PM CDTTornado WarningOUNAlfalfa, Major47 min
Apr 26, 12:05 AM CDTSevere Thunderstorm WarningOUNKay55 min
Apr 26, 12:12 AM CDTTornado WarningOUNKay48 min
Apr 26, 12:27 AM CDTSevere Thunderstorm WarningOUNGarfield63 min
Apr 26, 12:40 AM CDTTornado WarningOUNAlfalfa, Garfield, Grant, Major65 min
Apr 26, 12:52 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant53 min
Apr 26, 12:57 AM CDTAreal Flood WarningOUNAlfalfa, Garfield, Grant, Major, Woods3 hr
Apr 26, 1:39 AM CDTTornado WarningOUNGarfield, Grant66 min
Apr 26, 1:43 AM CDTSevere Thunderstorm WarningOUNGrant32 min
Apr 26, 1:54 AM CDTRiver Flood WarningOUNDewey, Major, Woodward18 hr
Apr 26, 2:42 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble63 min
Apr 26, 3:04 AM CDTAreal Flood WarningOUNAlfalfa, Blaine, Dewey, Garfield, Grant, Kay and 4 more4 hr
Apr 26, 3:39 AM CDTSevere Thunderstorm WarningOUNKay66 min
Apr 26, 6:38 AM CDTAreal Flood WarningOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 3 more3 hr
Apr 26, 8:31 AM CDTRiver Flood WarningOUNGrant, Kay, Noble67 hr
Apr 26, 9:05 AM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major29 hr
Apr 26, 9:05 AM CDTRiver Flood WarningOUNKingfisher, Logan47 hr
Apr 26, 9:47 AM CDTAreal Flood WarningOUNAlfalfa, Garfield, Grant, Kay, Major6 hr
Apr 26, 10:02 AM CDTFlood WatchOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 11 more30 hr
Apr 26, 11:26 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson49 min
Apr 26, 11:28 AM CDTSevere Thunderstorm WarningOUNHarper47 min
Apr 26, 12:03 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 31 more13 hr
Apr 26, 12:15 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita45 min
Apr 26, 12:36 PM CDTTornado WarningOUNBeckham, Greer, Kiowa, Washita39 min
Apr 26, 12:38 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills67 min
Apr 26, 12:59 PM CDTSevere Thunderstorm WarningOUNHarper46 min
Apr 26, 1:12 PM CDTSevere Thunderstorm WarningOUNCuster, Washita63 min
Apr 26, 1:28 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods62 min
Apr 26, 1:30 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woodward22 min
Apr 26, 1:55 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward65 min
Apr 26, 2:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major66 min
Apr 26, 2:29 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant48 min
Apr 26, 2:46 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward59 min
Apr 26, 3:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major62 min
Apr 26, 3:27 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills63 min
Apr 26, 3:38 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant67 min
Apr 26, 3:46 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward59 min
Apr 26, 3:50 PM CDTFlash Flood WarningOUNEllis, Harper, Woodward4 hr
Apr 26, 4:10 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman65 min
Apr 26, 4:34 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson56 min
Apr 26, 4:38 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills67 min
Apr 26, 4:42 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Harper, Woods, Woodward63 min
Apr 26, 4:56 PM CDTTornado WarningOUNDewey, Ellis, Woodward64 min
Apr 26, 5:13 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman62 min
Apr 26, 5:27 PM CDTSevere Thunderstorm WarningOUNAlfalfa63 min
Apr 26, 5:29 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson61 min
Apr 26, 5:39 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills66 min
Apr 26, 5:42 PM CDTTornado WarningOUNMajor, Woods, Woodward54 min
Apr 26, 5:47 PM CDTTornado WarningOUNDewey, Ellis, Roger Mills, Woodward58 min
Apr 26, 6:06 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson54 min

Nearby

Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.